| Model Number |
AMSCO 400 Steam Sterilizer |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported via medwatch report #(b)(4) that their amsco 400 sterilizer door lock/unlockmechanism was not working properly.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found that the bearings on the plate pivot bolts were not properly seated.The technician re-seated the bearings, tested the unit, confirmed it to be operating according to specification and returned it to service.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.